# SDR VJ9800409

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE SKIN OUTBOARD LOWER AFT CORNER LT ELEVATOR CORRODED BEYOND LIMIT.  FABRICATED DOUBLER REPAIR, DRILLED, COUNTERSUNK, ALODINED, PRIMED AND INSTALLED DOUBLER IAW DC9 SRM 55-20-0 FIG 3, 51-30-9, 51-10-3, 51-30-8.
